MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; OPTETRAK ASY HI-FLEX PS CEM FEM, SZ 2, RIGHT

EXACTECH, INC. OPTETRAK; OPTETRAK ASY HI-FLEX PS CEM FEM, SZ 2, RIGHT
Model Number 244-03-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical device(s): trapezoid tibial tray sz 1f/2t, 2f/2t , (cn: 204-04-22, sn; (b)(4)).Optetrak hi-flex tibial insert, sz 2, 9mm (cn: 244-22-09, sn: (b)(4)).
 
Event or Problem Description
Revision of a right knee - reason not reported.This is a female patient initial implanted on the right side on (b)(6) 2009.Femoral and tibial components were removed and revised on (b)(6) 2019.Patella looks to have not been removed.
 
Event or Problem Description
As reported, approximately 10 years after initial implant, the 53 y/o female patient was revised.The patient was revised for aseptic loosening.Devices not returning as they were retained by the patient.No other information available at this time.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that the reason for the revision reported was likely the result of an insufficient bond between the implant and the bone, which led to aseptic (non-infected) loosening.However, this cannot be confirmed as the devices were not available for evaluation.(d11) concomitant device(s): - trapezoid tibial tray sz 1f/2t, 2f/2t, (cn: 204-04-22, sn; (b)(6) optetrak hi-flex tibial insert, sz 2, 9mm (cn: 244-22-09, sn: (b)(6).

Brand Name
OPTETRAK
Common Device Name
OPTETRAK ASY HI-FLEX PS CEM FEM, SZ 2, RIGHT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9369082
Report Number1038671-2019-00584
Device Sequence Number16716077
Product Code JWH
UDI-Device Identifier10885862063830
UDI-Public10885862063830
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/19/2014
Device Model Number244-03-02
Device Catalogue Number244-03-02
Device Lot Number1408878
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/12/2019
Supplement Date Received by Manufacturer04/08/2020
Initial Report FDA Received Date11/25/2019
Supplement Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR